Hello! I am a 33 year old stay at home mom of a 9,8, and 5 year old. With the last birth of my son I hemorrhaged after my c-section and flatlined in the recovery room. They did cpr, and used the defibrillator 4 times, plus blood transfusions. For some reason during my last pregnancy i started having occasional pvcs. From then until now they have become much worse, along with my heart rate and blood pressure. Through out the day I have pvcs every 3-6 heart beats. Not only that my BP fluctuates from low to high, as does my pulse. When my bp goes up I feel dizzy, out of breath, feel like I have to keep taking deep breaths, shaky, my chest feels heavy, I feel like I have to cough, and my HR is so fast that I can feel and see it beating in my eyes. When it drops low my pulse does as well. I mean as low as 35bpm. I get a massive headache, feel like I'm going to pass out, and have. As a result I had to get 6 stitches in my forhead last week just from leaning over just so slightly to light the stove to make dinner. When my pvcs are in full swing, it feels like every skip I zone out and feel like I'm going to pass out for that split second. My family and close friends have even said that I daze and my head starts to drop at that moment. I do have high cholesterol, interstitial cystitis due to a complete hysterectomy, pancreatitis which came as a side effect from an ERCP, and I had a mini stroke in March following a lumpectomy/biopsy (which was neg. thank god!) They also say I have menopausal depression, and I do suffer from anxiety disorder and ADD. I have had 36 surguries since I was 12 years old, and am at my wits end with my health. My Dr. will not put my on cholesterol meds because he says my body couldn't handle them. My question is how can my bp go from 119/68 pulse-79 to 156/111 pulse-129 to 87/54 pulse-42? I take my bp machine with me to every appointment just to make sure it is accurate, and keep a log. My thyroid has been checked and is fine. I do not drink alcohol at all for fear it will give me a pancreatic attack, I am 5'7 135lbs, and eat very well because with the ISC and pancreatitis I am on a strict diet. I can't stand, bend over, lift, or sit to fast or my eyes fade to black and I get so light headed my ears ring. When I went to the hospital for my stitches they wouldn't let me leave because of the bp&pulse fluctuation, and the ekg showed my frequent pvcs. I am seeing a new cardiologist soon, but have been told by my old one (when they were not this frequent) that there was nothing they could do for it. It is seriously debilitating, and I miss out on so many things that I shouldn't as a stay at home mom. Now that it is summer, and I don't have that break in the day to rest when I have to, I am scared it will get worse. Could you please give me your thoughts and or advice?
MY Gosh! You poor thing! 33 yrs old and 36 surgeries! I too have strange BP fluctiations ans have dizzy spells. Ive never completely passed out but have come close. Your dr has to get this under control for you. No one should be expected to live feeling like that all day. Im glad to hear youre gonna see a new dr. Are you taking any sort of anti anxiety medication? I always say I would have no anxiety iof not for my health problems. They CAUSE my anxiety. Im trying to learn to live with the missed heartbeats too. Not easy!!! I take 1/2 of a very light Xanax when I have to. Let us know how things go with the new doc.
Your symptoms are definitely not normal, and It's necessary to get a proper diagnosis/treatment plan.
I'm glad you are getting a second opinion. Are you seeing a cardiologist or an electrophysiologist (EP)? In my opinion (and I'm not a doctor), an EP is the specialist you need to be seen by. Extreme changes in BP and pulse when changing positions might be something like POTS - have you ever had a tilt table test? Have you recently worn a 24/48h monitor? PVCs were picked up at the ER but I wonder if you experience other types of arrythmias too.
How is your salt and water intake? Have you been checked for anemia recently? Being anemic, dehydrated, or habing electrolytes out of balance can cause palpitations and BP to fluctuate or can make these symptoms worse in someone who already experiences them.
Sorry I can't be of more help. I hope you get answers soon and keep us posted.
Thank you so much for your kind thoughts. Unfortunately, there aren't many anxiety medications I can take. I have adverse reactions to almost everything! I have 1mg Xanex on hand as well as 5mg Valiume. The problem is that both keep me awake, so I can't take them in the evening, which is when I have the most problems with the high BP and Pulse. When it's low, I won't take them because they lower your respirations, and it's hard enough to breath when it happens as it is. I only revert to those for extreme anxiety attacks. I actually see my new Cardiologist today at noon, so I will keep you posted! Thank you again!
Thank you for yur helpful comments. I did have a tilt test done last week to rule out vertigo. I'm very limited with my salt intake because of my hormone therapy. If I intake to much my legs, feet, and hands swell. I am anemic, and had to recieve iron infusions, but now am on a Rx of iron. The last time I wore a haulter monitor was about 4 years ago. I'm hoping I get some answers today! I will definately keep you posted!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.